Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Open Journal of Discrete Mathematics
Submission
Open Journal of Discrete Mathematics
ISSN Print:
2161-7635
ISSN Online:
2161-7643
www.scirp.net/journal/ojdm
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Foundations of Tribonacci Quasigeometric Sequences
()
Lovemore Mamombe
Open Journal of Discrete Mathematics
Vol.16 No.4
, October 29, 2026
DOI:
10.4236/ojdm.2026.164008
4
Downloads
35
Views
Citations
This article belongs to the Special Issue on
Higher-Order k-Nacci Quasigeometric Systems
()
Lovemore Mamombe
Open Journal of Discrete Mathematics
Vol.16 No.4
, October 15, 2026
DOI:
10.4236/ojdm.2026.164007
7
Downloads
108
Views
Citations
This article belongs to the Special Issue on
Matrix Boundary Functional for Recurrent Z-Class Transitions in Golden-Section Quasigeometric Sequences
()
Lovemore Mamombe
Open Journal of Discrete Mathematics
Vol.16 No.4
, October 9, 2026
DOI:
10.4236/ojdm.2026.164006
14
Downloads
140
Views
Citations
This article belongs to the Special Issue on
On Packing Edge-Disjoint Cycles in Digraphs and Its Applications in Connectivity Problems
()
Vardges Melkonian
Open Journal of Discrete Mathematics
Vol.16 No.4
, September 23, 2026
DOI:
10.4236/ojdm.2026.164005
10
Downloads
179
Views
Citations
This article belongs to the Special Issue on
K
4
−
e
Designs on Complete Graphs with a Hole When 5 Divides the Order
()
Roxanne Back
Open Journal of Discrete Mathematics
Vol.16 No.4
, September 2, 2026
DOI:
10.4236/ojdm.2026.164004
21
Downloads
159
Views
Citations
This article belongs to the Special Issue on
Sensitivity of Mixing Times of the Eulerian Functional Digraphs of the Full Transformation Semigroup
T
n
()
Imelda Elohor Agbedo
,
Ophokpokpo Matthew Salami
,
Ojiyovwi Rhoda Osanakpa
,
Oluranran Clinton Kayoh
,
Ifeanyi Jeff Ugbene
Open Journal of Discrete Mathematics
Vol.16 No.3
, July 22, 2026
DOI:
10.4236/ojdm.2026.163003
31
Downloads
219
Views
Citations
This article belongs to the Special Issue on
On the Double Roman Domination in Spider Graphs
()
Wensheng Li
,
Zhongsheng Huang
,
Zhifang Feng
Open Journal of Discrete Mathematics
Vol.16 No.2
, April 22, 2026
DOI:
10.4236/ojdm.2026.162002
50
Downloads
297
Views
Citations
This article belongs to the Special Issue on
<
1
2
3
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top